Ok so I've taken depot before. It stopped my periods completely. Today I started back on depo because of heavy bleeding. Could it stop my periods again like before?
I've been on the Depo shot twice. Once 7 years ago 6 weeks after my son was born. My periods stopped after the first shot. I stopped the injection after 2 shots. The second time was when he was about a year old(6 months after the shot before). Immediately my periods stopped again. I have been on the shot for over 6 years now and haven't had a period the entire time.
BTW, I wouldn't recommend continuing the shot if you're wanting children later on down the road. I'm not trying to tell you what to do but at the very least, consider doing a little research of other women on here talking about their experiences. It made me decide to get off forever.
I hope this helped in some way. Good luck!! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 2 Nov 2014 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 8 May 2015 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer